Lifting Quadratic Term Structure Models To Infinite Dimension
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Qiang Dai & Kenneth J. Singleton, 2000.
"Specification Analysis of Affine Term Structure Models,"
Journal of Finance,
American Finance Association, vol. 55(5), pages 1943-1978, October.
- Qiang Dai & Kenneth J. Singleton, 1997. "Specification Analysis of Affine Term Structure Models," NBER Working Papers 6128, National Bureau of Economic Research, Inc.
- Qiang Dai & Kenneth J. Singleton, 1998. "Specification Analysis of Affine Term Structure Models," New York University, Leonard N. Stern School Finance Department Working Paper Seires 98-083, New York University, Leonard N. Stern School of Business-.
- L. C. G. Rogers, 1997. "The Potential Approach to the Term Structure of Interest Rates and Foreign Exchange Rates," Mathematical Finance, Wiley Blackwell, vol. 7(2), pages 157-176.
- Dong-Hyun Ahn & Robert F. Dittmar, 2002. "Quadratic Term Structure Models: Theory and Evidence," Review of Financial Studies, Society for Financial Studies, vol. 15(1), pages 243-288, March.
- Constantinides, George M, 1992. "A Theory of the Nominal Term Structure of Interest Rates," Review of Financial Studies, Society for Financial Studies, vol. 5(4), pages 531-552.
- Li Chen & Damir Filipović & H. Vincent Poor, 2004. "Quadratic Term Structure Models For Risk-Free And Defaultable Rates," Mathematical Finance, Wiley Blackwell, vol. 14(4), pages 515-536.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Jirô Akahori & Takahiro Tsuchiya, 2006.
"What is the Natural Scale for a Lévy Process in Modelling Term Structure of Interest Rates?,"
Asia-Pacific Financial Markets,
Springer;Japanese Association of Financial Economics and Engineering, vol. 13(4), pages 299-313, December.
- Jir^o Akahori & Takahiro Tsuchiya, 2006. "What is the natural scale for a L\'evy process in modelling term structure of interest rates?," Papers math/0612341, arXiv.org.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:16:y:2006:i:4:p:635-645. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627 .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.